# SDR 08FDEA01866

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB16182
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT L/E HAS A DENT.  CUT OUT DAMAGED AREA OF SLAT.  FABRICATED DOUBLER AND FILLER IN REF TO DC/MD-10 SRM 57-10-00, FIG 43 VOL II.  REMOVED RUB STRIP FROM THE NR 2 SLAT IAW DC/MD-10 SRM 51-35-01, VOL II.  REMOVED NR 3 SLAT TRACK IN REF TO DC/MD-10 SRM 51-31-01, VOL II.  ALODINED AND PRIMED IN REF TO DC/MD-10 SRM 51-21-01, VOL II.  INSTALLED DOUBLER AND FILLER IN REF TO DC/MD-10 SRM 51-35-02, VOL II.  INSTALLED RUB STRIP AND SLAT TRACK COVER IN REF TO DC/MD-10 SRM 51-35-01, VOL II AND 51-35-02, VOL II.
